hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.55.2.12

Čech systems and approximate inverse systems

Vlasta Matijević ; Department of Mathematics, Faculty of Science, University of Split, 21 000 Split, Croatia
Leonard R. Rubin ; Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019, USA

Puni tekst: engleski, pdf (108 KB) str. 367-373 preuzimanja: 95* citiraj
APA 6th Edition
Matijević, V. i Rubin, L.R. (2020). Čech systems and approximate inverse systems. Glasnik matematički, 55 (2), 367-373. https://doi.org/10.3336/gm.55.2.12
MLA 8th Edition
Matijević, Vlasta i Leonard R. Rubin. "Čech systems and approximate inverse systems." Glasnik matematički, vol. 55, br. 2, 2020, str. 367-373. https://doi.org/10.3336/gm.55.2.12. Citirano 25.10.2021.
Chicago 17th Edition
Matijević, Vlasta i Leonard R. Rubin. "Čech systems and approximate inverse systems." Glasnik matematički 55, br. 2 (2020): 367-373. https://doi.org/10.3336/gm.55.2.12
Harvard
Matijević, V., i Rubin, L.R. (2020). 'Čech systems and approximate inverse systems', Glasnik matematički, 55(2), str. 367-373. https://doi.org/10.3336/gm.55.2.12
Vancouver
Matijević V, Rubin LR. Čech systems and approximate inverse systems. Glasnik matematički [Internet]. 2020 [pristupljeno 25.10.2021.];55(2):367-373. https://doi.org/10.3336/gm.55.2.12
IEEE
V. Matijević i L.R. Rubin, "Čech systems and approximate inverse systems", Glasnik matematički, vol.55, br. 2, str. 367-373, 2020. [Online]. https://doi.org/10.3336/gm.55.2.12

Sažetak
We generalize a result of the first author who proved that the Čech system of open covers of a Hausdorff arc-like space cannot induce an approximate system of the nerves of these covers under any choices of the meshes and the projections.

Ključne riječi
Approximate inverse system, arc-like, Čech system, normal cover, perfect space, simple chain

Hrčak ID: 248672

URI
https://hrcak.srce.hr/248672

Posjeta: 192 *